# SDR USAASB01332

- Difficulty date: December 2, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUF - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY PATH LIGHTING FROM SEAT ROWS 12 THROUGH 19 INOPERATIVE.  MAINTENANCE FOUND TWO FUSES IN THE M1136 CHARGER ASSEMBLY BLOWN AND THE RIGHT OVERWING LIGHT SOCKET SHORTED.  REPAIRED LIGHT SOCKET AND REPLACED FUSES (P/N 21031-0005).  OPS CHECK OF EMERGENCY LIGHTS GOOD.  (M)
